# SDR SWIA200616255

- Difficulty date: February 10, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 7,242 hours, 6,056 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Nr 1 And Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MSG.  REMOVED AND REPLACED NR 1 AND NR 2 SECU'S IAW CRJ AMM 27-61-05.  OPERATIONAL CHECK GOOD.  PN OFF 49-164-06; SN OFF 01845; SN OFF 01842.
